Hail, Creek
- When
- June 9, 7:02 AM CST
- Where
- Creek County, Mannford
- Measured
- 0.75 in hail
- Reported by
- GOVT OFFICIAL
- Coordinates
- 36.250, -96.417
2 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 9, 2:17 AM CST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 317 AM CDT THU JUN 9 2005 .DISCUSSION... SOUTHWEST UPPER FLOW WILL PERSIST FOR THE NEXT FEW DAYS AS A BROAD TROUGH DEVELOPS OVER THE WESTERN CONUS. UPPER FLOW WILL REMAIN WEAK ACROSS EASTERN OKLAHOMA AND NW ARKANSAS...WITH GOOD UPPER DYNAMICS FOR CONVECTIVE ACTIVITY ACROSS WESTERN OKLAHOMA AND WESTERN KANSAS. ISOLATED STRONG STORMS MAY BE ABLE TO DEVELOP INTO THE EXTREME WESTERN PORTION OF THE TSA FORECAST AREA FRIDAY AFTERNOON/EVENING BUT SLIGHT CHANCE POPS REMAIN SUFFICIENT. DID NOT CHANGE MUCH IN THE EXTENDED PORTION OF THE FORECAST. TEMPERATURES WILL REMAIN CLOSE TO SEASONAL NORMALS EACH DAY AND GUIDANCE HAS BEEN VERY CONSISTENT WITH THIS OVER THE PAST FEW DAYS. WILL KEEP CHANCE POPS FOR SUNDAY AND MONDAY AS UPPER TROUGH TRAVERSES THE REGION AND SURFACE FRONT/WIND SHIFT PUSHES ACROSS EASTERN OKLAHOMA. UPPER RIDGE BUILDS ACROSS THE SOUTHERN PLAINS AFTER MONDAY SO POPS MINIMAL FOR THE REST OF THE EXTENDED. NOTE: FIRST PERIOD POPS WILL MOST LIKELY BE ADJUSTED AT THE LAST MINUTE THIS MORNING AS THE CURRENT MCS EVOLVES. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 73 90 72 / 40 20 20 20 FSM 92 70 91 71 / 30 20 20 20 MLC 91 72 90 73 / 30 20 20 20 BVO 90 71 90 71 / 60 20 20 20 FYV 83 67 85 69 / 40 20 20 20 BYV 87 68 87 68 / 50 20 20 20 MKO 88 71 89 70 / 30 20 20 20 MIO 90 71 91 70 / 60 20 20 20 F10 88 72 89 72 / 30 20 20 20 HHW 91 72 92 74 / 20 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 5 LONG TERM FORECASTER ID= 6
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 512 AM CDT THU JUN 9 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 512 AM CDT THU JUN 9 2005 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS AFTERNOON. DISCUSSION... A WEAKENING COMPLEX OF SHOWERS AND THUNDERSTORMS IS PUSHING SOUTH ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING. AN OUTFLOW BOUNDARY HAS MOVED OUT AHEAD OF THE PRECIPITATION AND EXTENDED FROM NEAR FORT SMITH TO EUFAULA EARLY THIS MORNING. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO WEAKEN THIS MORNING AND WILL LIKELY HAVE DISSIPATED ENTIRELY BY NOON. SEVERE WEATHER IS NOT EXPECTED WITH STORMS THIS MORNING. THE OUTFLOW BOUNDARY WILL CONTINUE MOVING SOUTH BEFORE STALLING NEAR THE RED RIVER BY LATE MORNING. THIS BOUNDARY MAY THEN BEGIN TO LIFT BACK TO THE NORTH THIS AFTERNOON. THERE IS SOME POTENTIAL FOR THUNDERSTORMS TO REDEVELOP NEAR THIS BOUNDARY LATE THIS AFTERNOON OR THIS EVENING AND ANY STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE DUE TO THE EXTREME INSTABILITY THAT WILL BE PRESENT NEAR THE BOUNDARY. DAMAGING WINDS TO 70 MILES AN HOUR AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. IT IS UNCERTAIN WHERE THE OUTFLOW BOUNDARY WILL BE LOCATED BY LATE AFTERNOON SO IT IS NOT POSSIBLE TO PINPOINT THE MOST FAVORED LOCATION FOR STORM DEVELOPMENT AT THIS TIME. ANY STORMS THAT DO DEVELOP LATE THIS AFTERNOON OR EVENING WILL LIKELY WEAKEN OVERNIGHT AS INSTABILITY DECREASES WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE WESTERN UNITED STATES INTO THE CENTRAL PLAINS IN THE FRIDAY THROUGH MONDAY TIMEFRAME. SEVERE THUNDERSTORMS WILL BE LIKELY TO OUR WEST ALONG THE DRYLINE AND SOME OF THESE STORMS MAY MAKE IT AS FAR EAST AS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THERE WILL BE SOME THREAT OF SEVERE WEATHER WITH THESE STORMS BUT THE BETTER CHANCES OF SIGNIFCANT SEVERE WEATHER WILL REMAIN TO OUR WEST AND NORTH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT AGENCIES SHOULD MONITOR THE LATEST FORECASTS FOR THE FRIDAY THROUGH MONDAY TIMEFRAME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT THU JUN 9 2005
OKZ060-064-091300-
CREEK OK-TULSA OK-
727 AM CDT THU JUN 9 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
TULSA AND CREEK
AT 727 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF MANNFORD...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MANNFORD AND SAND
SPRINGS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.The Tulsa radar (KINX), 77 km away, was scanning. The volume nearest the first event began at 13:02 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds blew down a tree. The tree blocked a road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456032, 5456031, 5456033.